Previous |  Up |  Next


Title: On the splitting number and Mazurkiewicz's theorem (English)
Author: Cichoń, Jacek
Author: Żeberski, Szymon
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 42
Issue: 2
Year: 2001
Pages: 23-25
Category: math
MSC: 03E15
MSC: 03E17
MSC: 03E35
MSC: 54H05
idZBL: Zbl 0999.03043
idMR: MR1900388
Date available: 2012-10-06T01:46:23Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_042-2001-2_5.pdf 282.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo